# SDR GTIA2023121137684

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,177 hours, 4,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTED BY FAS IN THE BACK AND FRONT AT 7,000 ABOUT 10 MIN BEFORE LANDING. IT WENT AWAY GRADUALLY AFTER PACK 2 WAS TURNED OFF.-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR IAW TSM 05-50-00-810-831-A. FOUND PACK 2 TO BE THE CAUSE. REF LP 3495211-2 FOR PACK 2 DEFERRAL. RAN BOTH ENGINES IAW AMM 71-00-00. NO OTHER FUME NOTED.
